Library Header Image
LSE Research Online LSE Library Services

Browse by Sets

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | G | H | J | K | L | M | P | R | S | V
Number of items: 64.


Allen, Peter ORCID: 0000-0001-6555-3501 (2009) Forbidden induced bipartite graphs. Journal of Graph Theory, 60 (3). pp. 219-241. ISSN 0364-9024

Allen, Peter, Böttcher, Julia, Hladký, Jan and Cooley, Oliver (2009) Minimum degree conditions for large subgraphs. Electronic Notes in Discrete Mathematics, 34. pp. 75-79. ISSN 1571-0653

Allen, Peter, Lozin, Vadim and Rao, Michaël (2009) Clique-width and the speed of hereditary properties. Electronic Journal of Combinatorics, 16 (1). R35. ISSN 1077-8926

Alpern, Steve, Baston, Vic and Gal, Shmuel (2009) Searching symmetric networks with Utilitarian-Postman paths. Networks, 53 (4). pp. 392-402. ISSN 1097-0037

Alpern, Steve and Fokkink, Robbert (2009) How to hide information for later use on networks. In: Game Theory for Networks (GameNets 2009), 2009-01-01.

Alpern, Steve and Gal, Shmuel (2009) Analysis and design of selection committees: a game theoretic secretary problem. International Journal of Game Theory, 38 (3). pp. 377-394. ISSN 0020-7276

Anthony, Martin (2009) On constructing threshold networks for pattern classification. In: Franco, Leonardo, Elizondo, David A. and Jerez, José M., (eds.) Constructive Neural Networks. Studies in computational intelligence (258). Springer, Berlin, Germany, pp. 71-82. ISBN 9783642045110


Batu, Tugkan ORCID: 0000-0003-3914-4645, Berenbrink, Petra and Sohler, Christian (2009) A sublinear-time approximation scheme for bin packing. Theoretical Computer Science, 410 (47-49). pp. 5082-5092. ISSN 0304-3975

Bauer, D., Broersma, H. J., van den Heuvel, J., Kahl, N. and Schmeichel, E. (2009) Degree sequences and the existence of k-factors. . arXiv.

Benevides, Fabricio Siqueira and Skokan, Jozef (2009) The 3-colored Ramsey number of even cycles. Journal of Combinatorial Theory, Series B, 99 (4). pp. 690-708. ISSN 0095-8956

Biggs, Norman (2009) Families of parameters for SRNT graphs. . arXiv.

Biggs, Norman (2009) Mathematics of currency and exchange: arithmetic at the end of the thirteenth century. BSHM: British Society for the History of Mathematics Bulletin, 24 (2). pp. 67-77. ISSN 1749-8430

Biggs, Norman (2009) Strongly regular graphs with no triangles. . arXiv.

Biggs, Norman (2009) Tutte polynomials of bracelets. CDAM research reports series (LSE-CDAM 2009-01). CDAM: Computational, Discrete and Applicable Mathematics@LSE, London, UK.

Biggs, Norman and Hutchinson, Jenny (2009) Knowles' patent yarn balance. Textile History, 40 (1). pp. 97-102. ISSN 0040-4969

Bingham, N. H. (2009) Five questions. In: Hajek, Alan and Hendricks, Vincent F., (eds.) Probability and Statistics: 5 Questions. Automatic/ VIP Press, Copenhagen, Denmark, pp. 1-11. ISBN 9788792130051

Bingham, N. H. and Ostaszewski, A. J. (2009) Automatic continuity: subadditivity, convexity, uniformity. Aequationes Mathematicae, 78 (3). pp. 257-270. ISSN 0001-9054

Bingham, N. H. and Ostaszewski, A. J. (2009) The Index Theorem of topological regular variation and its applications. Journal of Mathematical Analysis and Applications, 358 (2). pp. 238-248. ISSN 0022-247X

Bingham, N. H. and Ostaszewski, A. J. (2009) Infinite combinatorics in function spaces: category methods. Publications de L’institut Mathématique, Nouvelle Série, 86 (100). pp. 55-73. ISSN 0350-1302

Bingham, N. H. and Ostaszewski, Adam (2009) Beyond Lebesgue and Baire: generic regular variation. Colloquium Mathematicum, 116 (1). pp. 119-138. ISSN 0010-1354

Bingham, N. H. and Ostaszewski, Adam (2009) Infinite combinatorics and the foundations of regular variation. Journal of Mathematical Analysis and Applications, 360 (2). pp. 518-529. ISSN 0022-247X

Bingham, N. H. and Ostaszewski, Adam (2009) Very slowly varying functions. II. Colloquium Mathematicum, 116 (1). pp. 105-117. ISSN 0010-1354

Bollobas, Bela, Brightwell, Graham and Morris, Robert (2009) Shadows of ordered graphs. . arXiv.

Brightwell, Graham (2009) A result in 2d causal set theory: the emergence of spacetime. Journal of Physics: Conference Series, 174 (012049). pp. 1-6. ISSN 1742-6596

Brightwell, Graham and Luczak, Malwina (2009) Order-invariant measures on fixed causal sets. . arXiv.

Brightwell, Graham, Panagiotou, Konstantinos and Steger, Angelika (2009) Extremal subgraphs of random graphs: an extended version. . arXiv.

Brightwell, Graham and Winkler, Peter (2009) Submodular percolation. SIAM Journal on Discrete Mathematics, 23 (3). pp. 1149-1178. ISSN 0895-4801

Brudnyi, Alexander and Sasane, Amol (2009) Sufficient conditions for the projective freeness of Banach algebras. Journal of Functional Analysis, 257 (12). pp. 4003-4014. ISSN 0022-1236

Böttcher, Julia, Hladký, Jan and Piguet, Diana (2009) The tripartite Ramsey number for trees. Electronic Notes in Discrete Mathematics, 34. pp. 597-601. ISSN 1571-0653

Böttcher, Julia, Kohayakawa, Yoshiharu and Taraz, Anusch (2009) Almost spanning subgraphs of random graphs after adversarial edge removal. Electronic Notes in Discrete Mathematics, 35. pp. 335-340. ISSN 1571-0653

Böttcher, Julia and Müller, Sybille (2009) Forcing spanning subgraphs via Ore type conditions. Electronic Notes in Discrete Mathematics, 34. pp. 255-259. ISSN 1571-0653

Böttcher, Julia ORCID: 0000-0002-4104-3635, Schacht, Mathais and Taraz, Anusch (2009) Proof of the bandwidth conjecture of Bollobás and Komlós. Mathematische Annalen, 343 (1). pp. 175-205. ISSN 1432-1807


Cereceda, Luis, van den Heuvel, Jan and Johnson, Matthew (2009) Mixing 3-colourings in bipartite graphs. European Journal of Combinatorics, 30 (7). pp. 1593-1606. ISSN 0195-6698

Csikós, Balázs, Kiss, György, Swanepoel, Konrad ORCID: 0000-0002-1668-887X and Oloff de Wet, P. (2009) Large antipodal families. Periodica Mathematica Hungarica, 58 (2). pp. 129-138. ISSN 0031-5303


Danilova, Albina, Monoyios, Michael and Ng, Andrew (2009) Optimal investment with inside information and parameter uncertainty. . arXiv.

Dütting, Paul, Henzinger, Monika and Weber, Ingmar (2009) Bidder optimal assignments for general utilities. In: Leonardi, Stefano, (ed.) Proceedings of the 5th International Workshop on Internet and Network Economics. Lecture Notes in Computer Science (5929). Springer, Berlin, Germany, pp. 575-582. ISBN 9783642108402


Gapeev, Pavel V. and Jeanblanc, Monique (2009) Pricing of contingent claims in a two-dimensional model with random dividends. International Journal of Theoretical and Applied Finance, 12 (8). pp. 1091-1104. ISSN 0219-0249

Gapeev, Pavel V. and Lerche, Hans Rudolf (2009) Discounted optimal stopping for diffusions: free-boundary versus martingale approach. CDAM research report (LSE-CDAM-2009-03). CDAM@LSE, London, UK.

Gobbino, Massimo and Simon, Robert Samuel (2009) How many times can a function be iterated? . arXiv.

Gossner, Olivier, Kalai, Ehud and Weber, Robert (2009) Information independence and common knowledge. Econometrica, 77 (4). pp. 1317-1328. ISSN 0012-9682

Gossner, Olivier, Laraki, Rida and Tomala, Tristan (2009) Informationally optimal correlation. Mathematical Programming, Series B, 116 (1-2). pp. 147-172. ISSN 0025-5610

Gossner, Olivier and Tomala, Tristan (2009) Repeated games with complete information. In: Meyers, Robert A., (ed.) Encyclopedia of Complexity and Systems Science. Springer reference. Springer, New York, USA. ISBN 9780387304403


Haxell, Penny, Łucak, T, Peng, Y, Rodl, V, Rucinski, Andrzej and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2009) The Ramsey Number for 3-Uniform Tight Hypergraph Cycles. Combinatorics, Probability and Computing, 18 (1-2). pp. 165-203. ISSN 0963-5483


Janson, Svante and Luczak, Malwina J. (2009) A new approach to the giant component problem. Random Structures & Algorithms, 34 (2). pp. 197-216. ISSN 1042-9832


Kumabe, Masahiro and Lewis-Pye, Andrew (2009) A fixed-point-free minimal degree. Journal of the London Mathematical Society, 80 (3). pp. 785-797. ISSN 0024-6107


Lewis-Pye, Andrew (2009) Strong minimal covers and a question of Yates: the story so far. In: Cooper, Barry, Geuvers, Herman, Pillay, Anand and Väänänen, Jouko, (eds.) Logic Colloquium 2006. Lecture notes in logic (32). Cambridge University Press, Cambridge, UK, pp. 213-228. ISBN 9780521110815

Lewis-Pye, Andrew, Nies, André and Sorbi, Andrea (2009) The first order theories of the Medvedev and Muchnik lattices. In: Ambos-Spies, Klaus, Löwe, Benedikt and Merkle, Wolfgang, (eds.) Mathematical Theory and Computational Practice: 5th Conference on Computability in Europe, Cie 2009, Heidelberg, Germany, July 1. Lecture notes in computer science (5635). Springer, Berlin, pp. 324-331. ISBN 9783642030727


Marciniszyn, Martin, Skokan, Jozef, Spöhel, Reto and Steger, Angelika (2009) Asymmetric Ramsey properties of random graphs involving cliques. Random Structures & Algorithms, 34 (4). pp. 419-453. ISSN 1042-9832

Mortini, Raymond and Sasane, Amol (2009) Ideals of denominators in the disk-algebra. Bulletin London Mathematical Society, 41 (4). pp. 669-675. ISSN 0024-6093


Pretorius, Lou M. and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2009) The Sylvester-Gallai theorem, colourings and algebra. Discrete Mathematics, 309 (2). pp. 385-399. ISSN 0012-365X


Rupp, R. and Sasane, A. (2009) Reducibility in AR(K), CR(K), and A(K). Canadian Journal of Mathematics, 62 (3). pp. 646-667. ISSN 0008-414X

Rupp, Rudolf and Sasane, Amol (2009) Ideal structure and stable rank of Ce+l2(I) with the Hadamard product. Complex Analysis and Operator Theory, 4 (4). pp. 881-899. ISSN 1661-8254

Rupp, Rudolf and Sasane, Amol (2009) On the density of stabilizable plants in the class of unstabilizable plants: the real symmetric disk algebra case. Journal of the Franklin Institute, 346 (8). pp. 784-793. ISSN 0016-0032


Sasane, Amol (2009) Algebras of holomorphic functions and control theory. Dover Publications, Mineola, USA. ISBN 9780486474656

Sasane, Amol J. (2009) Stable ranks of Banach algebras of operator-valued analytic functions. Complex Analysis and Operator Theory, 3 (1). pp. 323-330. ISSN 1661-8254

Sobel, Joel and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2009) In memoriam: David Gale (1921–2008). Games and Economic Behavior, 66 (2). p. 581. ISSN 0899-8256

Subasi, M., Subasi, E., Anthony, Martin and Hammer, P. L. (2009) Using a similarity measure for credible classification. Discrete Applied Mathematics, 157 (5). pp. 1104-1112. ISSN 0166-218X

Subasi, Mine, Subasi, Ersoy, Anthony, Martin and Hammer, P.L. (2009) A new imputation method for incomplete binary data. RUTCOR research report (RRR 15-2009). RUTCOR, Rutgers University.

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2009) Simultaneous packing and covering in sequence spaces. Discrete and Computational Geometry, 42 (2). pp. 335-340. ISSN 0179-5376

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2009) Triangle-free minimum distance graphs in the plane. Geombinatorics Quarterly, 19 (1). pp. 28-30. ISSN 1065-7371

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2009) Unit distances and diameters in Euclidean spaces. Discrete and Computational Geometry, 41 (1). pp. 1-27. ISSN 0179-5376

Swanepoel, Konrad ORCID: 0000-0002-1668-887X, Martini, Horst and Oloff de Wet, P. (2009) Absorbing angles, Steiner minimal trees and antipodality. Journal of Optimization Theory and Applications, 143 (1). pp. 149-157. ISSN 0022-3239


Volz, M. G., Brazil, M., Swanepoel, Konrad ORCID: 0000-0002-1668-887X and Thomas, D. A. (2009) Designing optimal flow networks. In: Ao, S. I., Gelman, L., Hukins, David W. L., Korsunsky, A. M. and Hunter, Andrew, (eds.) Proceedings of the World Congress on Engineering 2009. Newswood Ltd., London, UK, pp. 1235-1240. ISBN 9789881821010

van den Heuvel, Jan ORCID: 0000-0003-0897-9148 and Thomassé, Stéphane (2009) Cyclic orderings and cyclic arboricity of matroids. . arXiv.

This list was generated on Mon Sep 27 08:59:37 2021 BST.